# SDR COMA0460064

- Difficulty date: January 15, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 3,412 hours, 2,975 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5005 FLAPS FAIL CAUTION MESSAGE.  C/W RIGGING OF THE RIGHT BPSU.
